# SDR FDEA201409092547

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,531 hours, 36,560 cycles
- Engine: Ge CF66D
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: AJC7290107N
- Part serial: FX0015
- Condition: Cracked
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NOSE COWL INLET DUCT, CRACKED THROUGHOUT CIRCUMFERENCE.  R & R WITH NEW NOSE COWL ASSEMBLY IAW AMM 54-22-01-2.
